Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 359, NWS Louisville, KY

June 27, 2011Breckinridge County, Hancock County, Ohio County, Kentucky; Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 27, 2011, 1:02 PM CDT for Breckinridge County, Hancock County, Ohio County, Kentucky; Perry County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 1:02 PM CDT (18:02 UTC)
Expired
Jun 27, 2011, 1:30 PM CDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
70.0 mph

Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 83 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:01 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
708 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS53 KLMK 271802
SVRLMK
INC123-KYC027-091-183-271830-
/O.NEW.KLMK.SV.W.0359.110627T1802Z-110627T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  HANCOCK COUNTY IN NORTHWEST KENTUCKY...
  NORTHERN OHIO COUNTY IN NORTHWEST KENTUCKY...
  SOUTHWESTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 130 PM CDT

* AT 1258 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS UP TO 70 MPH. THESE      
  STORMS WERE LOCATED ALONG A LINE FROM 6 MILES NORTHWEST OF WAITMAN 
  TO 10 MILES SOUTH OF WAITMAN TO 16 MILES WEST OF RALPH...MOVING    
  EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  FLORAL AND LEWISPORT...
  TROY AND WEBERSTOWN...
  SUNNY CORNER AND SKILLMAN...
  LILLY DALE AND HOLT...

61 MPH WINDS WERE MEASURED IN OWENSBORO WITH THESE STORMS!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!

&&

LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
      3775 8683 3780 8683 3783 8686 3783 8691
      3790 8692 3789 8698 3793 8698 3794 8691
      3802 8677 3805 8659 3780 8651 3762 8663
      3759 8699 3760 8699
TIME...MOT...LOC 1802Z 266DEG 43KT 3796 8699 3777 8695
          3760 8707
WIND...HAIL 70MPH <.50IN

$$

13
1 follow-up statement
915 
WWUS53 KLMK 271814
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM CDT MON JUN 27 2011

INC123-KYC027-091-183-271830-
/O.CON.KLMK.SV.W.0359.000000T0000Z-110627T1830Z/
PERRY IN-OHIO KY-BRECKINRIDGE KY-HANCOCK KY-
114 PM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR HANCOCK...WESTERN BRECKINRIDGE...NORTHERN OHIO AND SOUTHWESTERN
PERRY COUNTIES...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED 
ALONG A LINE FROM ADAIR TO WEBERSTOWN TO BELLS RUN...MOVING EAST AT 
50 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  LEWISPORT...
  VICTORIA CROSSROADS AND SUNNY CORNER...
  LILLY DALE AND MATTINGLY...
  ASKIN AND VANZANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!

&&

LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
      3775 8683 3780 8683 3783 8686 3783 8691
      3790 8692 3789 8698 3793 8698 3794 8691
      3802 8677 3805 8659 3780 8651 3762 8663
      3759 8699 3760 8699
TIME...MOT...LOC 1814Z 266DEG 43KT 3797 8681 3778 8677
          3761 8689
WIND...HAIL 70MPH <.50IN

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:55 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 27, 12:55 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
155 PM EDT MON JUN 27 2011

...MESOSCALE AND AVIATION UPDATE...

ATMOSPHERE OVER CENTRAL KY...ESPECIALLY SOUTH CENTRAL KY...IS
RAPIDLY DESTABILIZING THIS AFTERNOON.  WITH CAPE VALUES ON THE RISE
INTO THE 1500 TO 2500 J/KG AND BULK SHEAR INCREASING AS WELL...OUR
ENVIRONMENT CONTINUES TO FAVOR INCREASING INTENSITY OF T-STORMS OVER
WESTERN KY/SOUTHWEST INDIANA AS THEY MOVE EAST.  WITH DRY MID LEVELS
AND A FAVORABLE MID LEVEL WAVE...DAMAGING WINDS LOOK TO BE THE MAIN
THREAT WITH THESE STORMS.  ALTHOUGH AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE IN THE QLCS STRUCTURES WITHIN THE MCS.  ALSO OF NOTE IS THE
FORWARD PROPAGATING CORFIDI VECTORS WHICH INDICATE THAT THE MCS
COULD TAKE A SLIGHT SE TURN AS IT GETS GOING.  BECAUSE OF THE
POTENTIAL FOR SEVERE STORMS...SEVERE THUNDERSTORM WATCH 566 HAS BEEN
ISSUED FOR MUCH OF CENTRAL KENTUCKY AND PERRY COUNTY IN INDIANA
UNTIL 9 PM EDT...8 PM CDT.

.SHORT TERM (TODAY AND TONIGHT)...

WATCHING TWO CONVECTIVE COMPLEXES OVER THE UPPER MIDWEST TRAVEL
SOUTHEAST ALONG ELEVATED INSTABILITY AXIS THIS MORNING. LEAD CLUSTER
OF THUNDERSTORMS OVER EASTERN ILLINOIS IS LOSING STRENGTH AS IT
TRAVELS MORE EASTWARD OUT OF UNSTABLE ENVIRONMENT HOWEVER WILL HAVE
TO WATCH FOR CONTINUED DEVELOPMENT ON SOUTHWEST FLANK AS IT MOVES
INTO WESTERN INDIANA. FOCUS IS SHIFTING TOWARD OUTFLOW
DOMINANT/BOWING SEGMENT ACROSS EASTERN MO/WESTERN IL RAPIDLY MOVING
SOUTHEAST. TIMING ON THIS FEATURE COULD HAVE IT IN OUR NW CWA AROUND
DAWN THIS MORNING WITH A DAMAGING WIND THREAT NOT OUT OF THE
QUESTION...DESPITE ELEVATED NATURE. DO EXPECT IT TO WEAKEN AS IT
APPROACHES HOWEVER WILL CONTINUE TO MONITOR UPSTREAM DAMAGE
REPORTS/OBS.

THIS MCS IS GOING TO PLAY A LARGE ROLE IN HOW THE REST OF THE
FORECAST FOR TODAY AND EVEN TONIGHT EVOLVES AS CONVECTIVE CLOUD
COVER/COLD POOL/REMNANT OUTFLOW BOUNDARIES COULD ALL HAVE AN IMPACT
ON EXPECTED REDEVELOPMENT OF SURFACE BASED CONVECTION AHEAD OF THE
APPROACHING COLD FRONT LATER THIS AFTERNOON/EVENING. ASSUMING
CONVECTIVE SYSTEM WEAKENS CONSIDERABLY BEFORE IT ARRIVES AND ONLY
HAS MINIMAL IMPACT ON AREA...SCENARIO DESCRIBED BELOW SHOULD UNFOLD
INTO A SIGNIFICANT SEVERE WEATHER THREAT ACROSS MUCH OF THE CWA. THE
ALTERNATIVE SCENARIO WILL BE A LARGER IMPACT THIS MORNING FROM
CURRENT MCS THAT HELPS TO STABILIZE ATMOSPHERE FOR MUCH OF THE DAY
AND LIMIT EVENING/OVERNIGHT CONVECTION.

TODAY AND TONIGHT...

WARM FRONT DRAPED ACROSS NE KANSAS THROUGH N MISSOURI SOUTHEASTWARD
THROUGH WESTERN TENNESSEE WILL LIFT NORTH THROUGH THE CWA LATER THIS
MORNING AND EARLY THIS AFTERNOON. THIS WILL GRADUALLY PLACE THE
ENTIRE CWA IN THE WARM SECTOR AHEAD OF AN APPROACHING COLD FRONT AS
SURFACE LOW OVER THE UPPER MIDWEST QUICKLY MOVES NORTHEAST IN
RESPONSE TO POTENT SHORTWAVE EJECTING ACROSS THE NORTHERN PLAINS.
WILL LIKELY HAVE TO DEAL WITH REMNANT SHOWERS AND A FEW RUMBLES OF
THUNDER ACROSS OUR NORTHERN CWA FROM DYING CONVECTION CURRENTLY OVER
THE UPPER MIDWEST. THEN...WILL HAVE THE THREAT OF SCATTERED SHOWERS
AND THUNDERSTORMS GRADUALLY LIFTING NORTHEAST ACROSS THE CWA THROUGH
THE LATE MORNING AND EARLY AFTERNOON HOURS WITH CONVECTION FIRING TO
OUR NORTHWEST ALONG THE COLD FRONT LATER THIS AFTERNOON.

EXPECT DESTABILIZATION TO OCCUR QUICKLY DURING THE AFTERNOON HOURS
AS CONVECTIVE DEBRIS MOVES OUT AND MODERATELY UNSTABLE ENVIRONMENT
MOVES IN ON STEADY SOUTHERLY FLOW AT THE SURFACE. CONVECTION IS
EXPECTED TO DEVELOP NORTHWEST OF THE CWA LATER THIS AFTERNOON MOVING
INTO OUR NORTHERN CWA THIS EVENING. ALL SEVERE WEATHER HAZARDS WILL
BE POSSIBLE IN THIS SURFACE BASED ENVIRONMENT...ALTHOUGH DAMAGING
WINDS...HEAVY RAINFALL AND EXCESSIVE LIGHTNING WILL BE THE BIGGEST
THREATS. CANNOT RULE OUT ISOLATED TORNADOES AS SHEAR SHOULD BE
SUPPORTIVE OF A FEW SUPERCELLULAR STRUCTURES...HOWEVER MAIN
CONVECTIVE MODE SHOULD QUICKLY TRANSITION TO MCS ACTIVITY WITH
BOWING SEGMENTS. BEST THREAT WILL BE ACROSS SOUTHERN INDIANA AND
NORTHERN KENTUCKY THIS EVENING INTO THE OVERNIGHT...CLOSER TO BETTER
OVERALL SHEAR. ALSO AS STORMS MOVE SOUTH AND EAST INTO THE NIGHT
EXPECT THE LOSS OF THE BEST SURFACE BASED ENVIRONMENT.

MODELS DIFFER IN TIMING OF HOW QUICKLY CONVECTIVE COMPLEX EXITS
TONIGHT WITH NAM12/SPC WRF FASTER AND HAVING THE SYSTEM OUT OF THE
AREA SHORTLY AFTER MIDNIGHT. MOST OTHER MODELS HAVE LEANED TOWARD A
SLOWER SOLUTION AND HAVE BASED FORECAST ON THIS SCENARIO IN GOOD
AGREEMENT WITH NEIGHBORS. HAVE SOLID LIKELY POPS ACROSS THE NORTH
FOR MUCH OF THE EVENING OVERNIGHT WITH SOLID CHANCE POPS ACROSS
SOUTH CENTRAL KENTUCKY. HAVE GONE NEARER THE LOWEST GUIDANCE FOR
HIGH TEMPERATURES TODAY AS CONVECTIVE CLOUD COVER AND COLD POOL FROM
DYING MCS COULD LIMIT HEATING. THIS SHOULD PUT MOST LOCATIONS IN THE
MID TO UPPER 80S BY THIS AFTERNOON.

.LONG TERM (TUESDAY - SUNDAY)...

MODEL CONSENSUS CONTINUES TO SHOW HIGH PRESSURE SLOWLY PROCEEDING
FROM THE UPPER MISSISSIPPI VALLEY TUESDAY NIGHT TO THE SOUTHEAST
UNITED STATES BY FRIDAY NIGHT...KEEPING US DRY DURING THAT TIME
PERIOD. WEDNESDAY AND THURSDAY WILL SEE THE MERCURY RISE INTO THE
MIDDLE AND UPPER 80S...WITH 90S LIKELY ON FRIDAY.

A WEAK COLD FRONT WILL SLIP IN FROM THE NORTHWEST THIS
WEEKEND...PROVIDING US WITH A CHANCE OF SCATTERED THUNDERSTORMS EACH
OF THE THREE DAYS SATURDAY THROUGH THE FOURTH. AT THIS TIME IT LOOKS
LIKE THE MOST LIKELY DAY FOR THUNDERSTORMS WILL BE SUNDAY. HIGH
TEMPERATURES EACH DAY WILL BE AROUND THE 90 DEGREE MARK.

&&

.AVIATION (18Z TAF ISSUANCE)...

CONVECTIVE COMPLEX OVER WESTERN KY AND SOUTHWEST INDIANA WILL MOVE
EAST AND IMPACT THE TAF SITES WITHIN THE NEXT 2 TO 3 HRS.  HAVE
TIMED IT INTO BWG BETWEEN 19-1930Z...SDF AT 1845Z...AND LEX AT 20Z
RESPECTIVELY.  BWG SHOULD SEE THE WORST CONVECTION WITH STRONG WINDS
BEING THE MAIN THREATS.  UPSTREAM OBS INDICATE 50 TO 60 MPH WINDS
WITH THESE STORMS.  WILL STAY CONSERVATIVE WITH BWG TEMPO
GROUP...BUT WILL CONTINUE TO MONITOR AND UPGRADE THE WINDS IF
NECESSARY.  SDF/LEX SHOULD BE ON THE NORTHERN FRINGE OF THIS MCS.
LEX STANDS THE BEST CHANCE TO GET A STRONG STORM OUT OF IT.
HOWEVER...IT/S ABOUT 2.5 HRS WEST OF LEX RIGHT NOW SO WILL LEAVE OUT
STRONG WINDS IN A TEMPO GROUP FOR NOW.  WILL UPGRADE LEX/SDF AS THIS
MCS EVOLVES.

THE 14Z HRRR SEEMS TO HAVE THE BEST HANDLE ON THIS MCS...SO HAVE
SIDED WITH IT AS FAR AS END TIMES LATE THIS AFTERNOON.  MORE
CONVECTION IS POSSIBLE AFTER 3Z TONIGHT AHEAD OF A COLD FRONT...BUT
HAVE FOCUSED THIS TAF ISSUANCE ON THIS AFTERNOON/S CONVECTION.

WINDS SHOULD GENERALLY BE OUT OF THE SOUTH AHEAD OF THE
CONVECTION...VARIABLE AND GUSTY DURING CONVECTION...AND THEN SSW
AFTER THE CONVECTION HAS PASSED THIS AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......AMS
SHORT TERM.....BJS
LONG TERM......AL
AVIATION.......AMS
Hazardous weather outlook, Jun 27, 12:24 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EDT MON JUN 27 2011

INZ089-KYZ023>029-038>041-045>049-053>057-061>067-070>078-081-082-
281730-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-
HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-
CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
124 PM EDT MON JUN 27 2011 /1224 PM CDT MON JUN 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STORMS ARE EXPECTED THIS AFTERNOON...AND SOME MAY BE SEVERE.
STRONG WIND GUSTS TO 70 MPH WILL BE POSSIBLE...ALONG WITH ISOLATED
BRIEF TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT SWEEPS
THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN THREAT
WITH THESE STORMS. THE BEST CHANCE FOR ANY SEVERE STORMS WILL
LIKELY BE SOUTHEAST OF A LINE FROM BOWLING GREEN TO LEXINGTON
TUESDAY MORNING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS OR ANY ROTATION IN
THE CLOUDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

INZ076>079-083-084-090>092-KYZ030>037-042-043-281730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
BOURBON KY-NICHOLAS KY-
124 PM EDT MON JUN 27 2011 /1224 PM CDT MON JUN 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE
STRONGEST STORMS MAY PRODUCE A FEW WIND GUSTS OVER 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT SWEEPS
THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN THREAT
WITH THESE STORMS. THE BEST CHANCE FOR ANY SEVERE STORMS WILL
LIKELY BE SOUTHEAST OF A LINE FROM BOWLING GREEN TO LEXINGTON
TUESDAY MORNING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS THIS AFTERNOON AND TONIGHT.

13/AMS

In the hours before

Special weather statement, Jun 27, 12:40 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT MON JUN 27 2011

KYZ023-026-271845-
HANCOCK KY-OHIO KY-
INCLUDING THE CITIES OF...HAWESVILLE...BEAVER DAM
1240 PM CDT MON JUN 27 2011

...STRONG STORMS APPROACHING CENTRAL KENTUCKY...

A LINE OF POWERFUL THUNDERSTORMS WILL BE MOVING INTO HANCOCK AND
OHIO COUNTIES AFTER 100 PM CDT. THESE STORMS...WHICH WILL BE
COMING IN FROM THE WEST...WILL BE CAPABLE OF DAMAGING GUSTY WINDS
IN ADDITION TO FREQUENT DANGEROUS LIGHTNING AND VERY HEAVY RAIN.

SEEK SHELTER BEFORE THESE STORMS STRIKE...AND LISTEN FOR ANY
WARNINGS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM CDT.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:09 PM CDTSpecial Weather StatementLMKButler, Logan51 min
Jun 27, 1:28 PM CDTSpecial Weather StatementLMKBreckinridge, Meade32 min
Jun 27, 1:38 PM CDTSpecial Weather StatementLMKButler, Warren37 min
Jun 27, 2:21 PM CDTSpecial Weather StatementLMKEdmonson24 min
Jun 27, 2:38 PM CDTSpecial Weather StatementLMKGreen22 min
Jun 27, 2:42 PM CDTSpecial Weather StatementLMKHardin, Larue18 min
Jun 27, 2:44 PM CDTSpecial Weather StatementLMKGrayson31 min
Jun 27, 3:05 PM CDTSpecial Weather StatementLMKHardin, Larue25 min
Jun 27, 3:12 PM CDTSpecial Weather StatementLMKEdmonson33 min
Jun 27, 3:28 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe32 min
Jun 27, 6:36 AM CDTSpecial Weather StatementLMKOrange24 min
Jun 27, 7:08 AM CDTAreal Flood AdvisoryLMKOrange, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.